# SDR DALA2018061203979

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 59,793 hours, 22,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY TWO EMERGENCY PATHWAY LIGHTS INOP. FOUND TERMINAL TO GND STUD DIRTY. REMOVED DIRT RE-INSTALLED TERMINAL TO GND GD1420 PER CMM 33-51-21.
